# SDR CA000128010

- Difficulty date: January 21, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R17
- Condition: Failed
- Location: Cargo Bay
- Part time: 79,869 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI AFT CARGE FIRE LIGHT ON. DISCHARGED CARGE FIRE BOTTLE NR 1, RETURNED TO GATE. REPLACED AFT NR 1 AND 2 SMOKE DETECTORS AND FIRE BOTTLE.
